Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I have been suffering from depression for the past two months and I finally went to talk to my doctor. He told me that he is quite sure that this is depression we are talking about and he gave me some medications called Cymbalta in order to feel better (not to treat it though).

Anyway, I have some bad experience with medications and I never heard about this one before so I wanted to ask if anyone here has any experience with this medication, I am mostly interested to know about the most common side effects of this antidepressant called Cymbalta.

Loading...

Okay, before I tell you about the side effects of Cymbalta, please keep in mind that all medications have side effects and this doesn't necessarily mean that you are going to have any of these. You can just as well not have a single side effect of the ones said to be the side effects of this medication.

Side effects of Cymbalta include abdominal or stomach pain, area rash, blindness, blistering, peeling, or loosening of the skin, blurred vision, change in consciousness, chills, clay-colored stools, cold sweats, confusion, convulsions, dark urine, decreased urine output, decreased vision, difficulty swallowing, dizziness, faintness, or lightheadedness when getting up suddenly from a lying or sitting position and many more.

Reply

Loading...

A friend of mine was using this antidepressant and she had no side effects at all. However, she did become kind of numb, you know, like this medication calmed her down but it also lowered her feelings of happiness so I guess it kind of lowers all of your feelings.

She did tell me that she had these headaches from time to time but she wasn't really sure that this was a side effect of this medication. Nina wrote a bunch of possible side effects above me but my friend didn't really have a single one of them, I hope that you won't either.

Reply

Loading...

I understand that but you see, my doctor told me that I am somehow more prone to experiencing side effects of medications than other people are. I don't know why, it is just how things are and it is true. As far as I remember, whenever I was taking some medications, I always had to experience some side effects. I hated myself for that, but eventually I accepted that to be a fact, I accepted that I cannot change it.

That is why I asked about the side effects of Cymbalta, I just want to be prepared, I want to know what to expect.
Reply

Loading...

I don't understand why did your doctor tell you to use Cymbalta then, this medication has bunch of side effects, I'm serious, the ones that I wrote above are just a part of the possible side effects, there are plenty more. If you are already so sensitive to medications, it would be the best option for you to not use medications for this matter.

There are some special teas which work as antidepressants. These are completely natural teas so you won't be having any side effects. However, it would still be wise to consult your doctor about this, although I am sure it is the best option.

Reply

Loading...

Hey there.

I remember that three years ago my doctor prescribed me Cymbalta. He told me that this medicine can really help me, but if I start to have some ugly side - effects, I should contact him on time and let him know what I am dealing wit.

Of course, I had some of side - effects very soon.

For example, some of them were nausea, dry mouth and dizziness.

Dizziness was the most common side - effects, and I had problems with dizziness most of the day.

So, like you already know every antidepressant can have certain side - effect on human, so you need to control them. 

Reply

Loading...

Sure there are side - effects as you already know. For example, like folks in here already told you, dizziness or light - headedness may occur, especially when you first start or increase your dose of this antidepressant. It is very rare that side - effects occurs in the beginning of the therapy, but that is possible as well. Here is what you can do at the beginning. to reduce the risk of dizziness, light - headedness, or falling down, get up slowly when rising from a sitting or lying position.Maybe it is not so logical to you, but sure it helps.

If this continues, than seek for medical help.
Reply

Loading...

Good day everyone!

I didn't have experience with this antidepressant, which is really weird lol, but I was reading a lot about it.  

Also, I was talking with some of my friends who are using it or who were using it and they told me that they didn't have so many side - effects which tells me that this medicine is pretty much good.

But some of the side - effects that can occur are:

- stomach pains,

- abdominal pains,

- rashes,

- confusion,

- dark urine,

- tearing,

- different color of your stool, etc

If you notice it, go to your doctor.

Good luck!

 

 

Reply

Loading...